# SDR HSRRAUGUST15201

- Difficulty date: August 15, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N212EJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB898
- Aircraft time: 12,639 hours, 15,054 cycles
- Engine: Pwa PT6A42
- Engine time: 12,358 hours, 14,462 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02523300
- Part serial: 6381
- Condition: Corroded
- Location: Fuel System
- Part time: 5,385 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE DRIVEN FUEL PUMP COUPLING AND DRIVE SHAFT CORRODED AND STRIPPED OUT.  PUMP STOPPED AND ENGINE FLAMED OUT.
